# SDR GTIA020140

- Difficulty date: March 1, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4034242934
- Part serial: 80100183
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 461 - A/P WOULD NOT ENGAGE IN FLIGHT (1 OR 2).  REMOVED AND REPLACED GUIDANCE CONTROL PANEL.  PERFORMED RTS ON BOTH DFGS COMPUTERS.  BOTH SYSTEM.  OPS CHECK GOOD IAW MD80 MM 22-01-05.  (M)
